MAUDE Adverse Event Report: GENICON, INC. GENISTRONG, SPECIMEN RETRIEVAL BAG. EXTRA LARGE

GENICON, INC. GENISTRONG, SPECIMEN RETRIEVAL BAG. EXTRA LARGE
Model Number 550-000-008
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
Ring came off as the doctor pulled bag into the shaft.The event was associated with one (1) genistrong specimen retrieval bag, extra large (product code 550-000-008).Delay in procedure, but there was no patient harm.

Brand Name
GENISTRONG, SPECIMEN RETRIEVAL BAG. EXTRA LARGE
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park, fl
MDR Report Key10315180
Report Number3002590791-2020-00078
Device Sequence Number3462742
Product Code GCJ
UDI-Device Identifier00877972005919
UDI-Public00877972005919
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2020
Device Model Number550-000-008
Device Lot NumberI8839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1